Please use this identifier to cite or link to this item:
http://hdl.handle.net/2289/3426
Title: | Algebraically special one Killing vector solutions of Einstein's equations |
Authors: | Hoenselaers, C. |
Issue Date: | 1978 |
Publisher: | Physical Society of Japan |
Citation: | Progress of Theoretical Physics, 1978, Vol.60, p747-752 |
Abstract: | All metrics, which are of type S in a classification scheme for one Killing vector solutions proposed earlier, are derived. In general they do not admit a second Killing vector. The conform tensor of the three-dimensional manifold is analyzed and is shown to exhibit a rather peculiar structure. |
Description: | Restricted Access. |
URI: | http://hdl.handle.net/2289/3426 |
ISSN: | P-ISSN(s): 0033-068X |
Alternative Location: | http://dx.doi.org/10.1143/PTP.60.747 |
Copyright: | 1978 Progress of Theoretical Physics |
Appears in Collections: | Research Papers (TP) |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
1978 Prog. of Theoretical Phys. V60 p747-752.pdf Restricted Access | Restricted Access | 416.08 kB | Adobe PDF | View/Open Request a copy |
Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.